# SDR 4VAA20211216003

- Difficulty date: December 16, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N276SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145348
- Aircraft time: 34,543 hours, 29,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 495605
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS THREE AND FOUR. MAINTENANCE REPLACED THE NUMBER 2 EMERGENCY LIGHT BATTERY. OPERATIONAL CHECKS FAILED. MAINTENANCE THEN REPLACED THE NUMBER 3 INVERTER. OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.                   ****THE FINAL CORRECTIVE ACTION IS BEING SUBMITTED AS A SUPPLEMENT TO THE ORIGINAL REPORT FILED ON 12/17/21. PART INFORMATION HAS ALSO BEEN UPDATED.
